# SDR SWIA202053099

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 RBL 27 INTERIOR BULKHEAD POST POSSIBLE CRACK INNER BOTTOM AFT CORNER AREA, MARKED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED THE FS 409+128 RBL 27 BULKHEAD POST, REF REO SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD.  ALL CHECKS GOOD.
